# SDR 2006FA0001021

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Aircraft: N122CS
- Make and model: Cessna 525
- Aircraft serial: 5250469
- Engine: Wilint FJ44
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 991242339
- Part serial: 736
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED (HYDRAULIC PRESSURE ON) LIGHT STAYED ILLUMINATED AFTER LANDING GEAR RETRACTION.  REPLACED LOADING VALVE AND OPERATIONALLY CHECKED HYDRAULIC SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
